# SDR CALA9900412

- Difficulty date: April 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12508
- Make and model: Doug DC-9-32
- Aircraft serial: 47797
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 08163014524
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO FORWARD RED TRACK LIGHTS INOPERATIVE AND TRACK WAS LOOSE.  THE FORWARD TRACK AND LIGHTS WERE REPLACED.
